Journal article icon

Journal article

Configurations in abelian categories. IV. Invariants and changing stability conditions

Abstract:

This is the fourth in a series of papers math.AG/0312190, math.AG/0503029, math.AG/0410267 on configurations in an abelian category A. Given a finite partially ordered set (I,<), an (I,<)-configuration is a finite collection of objects and morphisms in A satisfying some axioms. Configurations describe how an object X in A decomposes into subobjects. The first paper math.AG/0312190 defined configurations and studied moduli spaces Obj_A, M(I,<)_A of objects and (I,<)-configuration...

Expand abstract

Actions


Access Document


Publisher copy:
10.1016/j.aim.2007.06.011

Authors


Journal:
Advances in Mathematics
Volume:
217
Issue:
1
Pages:
125-204
Publication date:
2004-10-11
DOI:
ISSN:
0001-8708
URN:
uuid:feafe95d-aba5-448f-9688-26d672d5ed0b
Source identifiers:
4376
Local pid:
pubs:4376
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP